Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Directed graph"" wg kryterium: Temat


Tytuł :
Convergence theorems for G-nonexpansive mappings in convex metric spaces with a directed graph
Autorzy :
Okeke, Godwin AmechiAff1, Aff2
Pokaż więcej
Źródło :
Rendiconti del Circolo Matematico di Palermo Series 2. 70(2):907-922
Czasopismo naukowe
Tytuł :
Skewed converse and Laplacian spectral radius of weighted directed graphs
Autorzy :
Kalita, Debajit
Pokaż więcej
Źródło :
Indian Journal of Pure and Applied Mathematics: Published by the Indian National Science Academy. :1-9
Czasopismo naukowe
Tytuł :
Convergence analysis of modified Abbas iteration process for two G-nonexpansive mappings
Autorzy :
Khatoon, Sabiya
Uddin, Izhar
Pokaż więcej
Źródło :
Rendiconti del Circolo Matematico di Palermo Series 2. 70(1):31-44
Czasopismo naukowe
Tytuł :
New coincidence point results for generalized graph-preserving multivalued mappings with applications
Autorzy :
Hasanen A. Hammad
Manuel De la Sen
Praveen Agarwal
Pokaż więcej
Temat :
Coincidence point
Directed graph
Fractional integral equation
b-metric space
Set valued graph-preserving mappings
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2021, Iss 1, Pp 1-15 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/335d755e62a24e6187ad2749d57161ec
Czasopismo naukowe
Tytuł :
The Effect of Covert and Overt Infections on Disease Dynamics in Honey-Bee Colonies
Autorzy :
Britton, Nicholas F.
Jane White, K. A.
Pokaż więcej
Źródło :
Bulletin of Mathematical Biology: A journal devoted to research at the interface of the life and mathematical sciences. 83(6)
Czasopismo naukowe
Tytuł :
Definability in the Substructure Ordering of Finite Directed Graphs
Autorzy :
Kunos, Ádám
Pokaż więcej
Źródło :
Order: A Journal on the Theory of Ordered Sets and its Applications. :1-20
Czasopismo naukowe
Tytuł :
On the Italian reinforcement number of a digraph
Autorzy :
Zhihong Xie
Guoliang Hao
S. M. Sheikholeslami
Pokaż więcej
Temat :
italian domination number
italian reinforcement number
cartesian product
directed graph
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 6, Pp 6490-6505 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/6013d2c338da404e84e745e9b668fc42
Czasopismo naukowe
Tytuł :
A Maximum Dicut in a Digraph Induced by a Minimal Dominating Set
Autorzy :
Voroshilov, V. V.
Pokaż więcej
Źródło :
Journal of Applied and Industrial Mathematics. 14(4):792-801
Czasopismo naukowe
Tytuł :
Distributed Primal-Dual Perturbation Algorithm Over Unbalanced Directed Networks
Autorzy :
Hiroaki Sakuma
Naoki Hayashi
Shigemasa Takai
Pokaż więcej
Temat :
Primal-dual perturbation algorithm
unbalanced directed graph
consensus-based optimization
Electrical engineering. Electronics. Nuclear engineering
TK1-9971
Źródło :
IEEE Access, Vol 9, Pp 75324-75335 (2021)
Opis pliku :
electronic resource
Relacje :
https://ieeexplore.ieee.org/document/9438651/; https://doaj.org/toc/2169-3536
Dostęp URL :
https://doaj.org/article/cc6ca45cfb0c42eda80550103c8df238
Czasopismo naukowe
Tytuł :
A Framework for Monitoring and Fault Diagnosis in Nuclear Power Plants Based on Signed Directed Graph Methods
Autorzy :
Wu Guohua
Yuan Diping
Yin Jiyao
Xiao Yiqing
Ji Dongxu
Pokaż więcej
Temat :
nuclear power plants
process monitoring
fault detection and diagnosis
signed directed graph
qualitative trend analysis
General Works
Źródło :
Frontiers in Energy Research, Vol 9 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.frontiersin.org/articles/10.3389/fenrg.2021.641545/full; https://doaj.org/toc/2296-598X
Dostęp URL :
https://doaj.org/article/687aa8a17d084d69b917e82211d06fc1
Czasopismo naukowe
Tytuł :
The viscosity approximation method for multivalued G-nonexpansive mappings in Hadamard spaces endowed with graphs
Autorzy :
Panyanak, BanchaAff1, Aff2
Pokaż więcej
Źródło :
Journal of Fixed Point Theory and Applications. 22(4)
Czasopismo naukowe
Tytuł :
Research on aircraft route planning optimization problem with multi-constraints and dual-targets
Autorzy :
Qianyu Zhang
Xianfeng Ding
Jingyu Zhou
Yi Nie
Pokaż więcej
Temat :
Route planning
Multi-constraints
Dual-targets
Directed graph
Mathematics
QA1-939
Industry
HD2321-4730.9
Źródło :
Journal of Mathematics in Industry, Vol 10, Iss 1, Pp 1-15 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13362-020-00094-0; https://doaj.org/toc/2190-5983
Dostęp URL :
https://doaj.org/article/4448fd220f0d419fb6680c246c20fc13
Czasopismo naukowe
Tytuł :
Fixed point theorems for self and non-self F-contractions in metric spaces endowed with a graph
Autorzy :
Awais Younus
Muhammad Umer Azam
Muhammad Asif
Pokaż więcej
Temat :
Fixed point
F-contraction
Non-self G F-contraction
Directed graph
G F-contraction
Non-self mapping
Mathematics
QA1-939
Źródło :
Journal of the Egyptian Mathematical Society, Vol 28, Iss 1, Pp 1-10 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s42787-020-00100-9; https://doaj.org/toc/2090-9128
Dostęp URL :
https://doaj.org/article/2d61020c09544e5fb868e4c642191840
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies